MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT27522UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 09/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Year valid only.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a patient began to get rashes approximately 3 months post implant of an integrity bare metal stent.Symptoms include itchy red rash on arms, abdomen, and back, for weeks to months.The patient consulted a dermatologist to no avail, and is now seeking consultation of an allergist.A health care professional called to inquire about the content of the metal stent.They were informed that there are various metals combined within the stent.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7596367
Report Number9612164-2018-01423
Device Sequence Number205051
Product Code MAF
UDI-Device Identifier00613994798862
UDI-Public00613994798862
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue NumberINT27522UX
Device Lot Number0007996326
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR